MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE THROMBIN REAGENT; SYSTEM, FIBRINOGEN DETERMINATION

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE THROMBIN REAGENT; SYSTEM, FIBRINOGEN DETERMINATION
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens regional support center to report non-numeric, flagged, patient results measured with the dade thrombin reagent on a sysmex cs-2500 instrument.The results were flagged with errors and per the cs-2500 instructions for use, instructed the customer to reanalyze the sample.Siemens is investigating.
 
Event or Problem Description
The customer reported the observation of non-numeric, flagged, patient results measured with the dade thrombin reagent on a sysmex cs-2500 instrument.The customer used the calibration curve to estimate a result of 2.14 g/l and this was reported to, and not questioned by, the physician(s).
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2024-000469610806-2024-00046 on 23-oct-2024.Additional information 04-nov-2024: siemens evaluated this issue and provided the following conclusion: based on a review of the information provided, this issue was caused by a user handling error.The device properly displayed flag '0008.0032.0000 coagulation curve error: fbg curve error' yet the user disregarded the error and manually calculated an estimated fbg result.Cs-2500 dade thrombin reagent lot 567430a is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.

Brand Name
DADE THROMBIN REAGENT
Common Device Name
SYSTEM, FIBRINOGEN DETERMINATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave
tarrytown, NY 10591
8024302902
MDR Report Key20513198
Report Number9610806-2024-00046
Device Sequence Number7044921
Product Code KQJ
UDI-Device Identifier00842768003943
UDI-Public(01)00842768003943(10)567430A(17)250723
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model NumberN/A
Device Catalogue Number10445720
Device Lot Number567430A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale